# SDR 2000UALA00249

- Difficulty date: May 14, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 37,989 hours, 19,944 cycles
- Engine: Ge CFM56*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Packing
- Condition: Worn
- Location: Anti Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SMF DUE TO A NR 1 ANTI ICE VALVE LIGHT ILLUMINATION.  *S/D*  REPLACED LT COWL ANTI ICE VALVE.  OPS CHECK OK.
